# SDR ASAA2020021423182

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 27,378 hours, 8,829 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON A RNAV APP ANGEL 4 LNAV VNAV ENGAGED AT APPROX 13500 THE AIRCRAFT BEGAN A RAPID DESCENT NOSING OVER AND ACCELERATING TO 315. THE ALTITUDE ON THE APPROACH HAD A 12000 OR ABOVE THAT WOULD HAVE BEEN BROKEN UNLESS THE AP WASN'T DISENGAGED. GROUNDED - YES. PERFORMED FMC BITE TEST PER B737-900 FIM 34-61 TASK 801. NO FAULTS FOUND, GROUND VERIFICATION COMPLETE. NO HISTORY FOR 30 DAYS.
